# SDR SIMA200334401

- Difficulty date: December 10, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BFL - FLT 3012 - DURING FLIGHT, THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  CREW DECLARED AN EMERGENCY.  AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  CAPTAIN REPORTED TO MAINTENANCE THAT NO SMOKE WAS PRESENT ONLY AN ELECTRICAL ODOR.  SOME OF THE CABIN LIGHTS WERE PUT ON MEL AT THIS TIME AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
